PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Unconditionality of orthogonal spline systems in $L^{p}$

Volume 222 / 2014

Markus Passenbrunner Studia Mathematica 222 (2014), 51-86 MSC: 42C10, 46E30. DOI: 10.4064/sm222-1-5


We prove that given any natural number $k$ and any dense point sequence $(t_n)$, the corresponding orthonormal spline system is an unconditional basis in reflexive $L^p$.


  • Markus PassenbrunnerInstitute of Analysis
    Johannes Kepler University Linz
    Altenberger Strasse 69
    4040 Linz, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image